Hi marie, Welcome to healing well forum. We are glad to you found us.
I am sorry about your bipolar diagnosis, I know it must be hard to adjust to that realization. Your Seroquel may not be showing any effects of working as it is at a low dose. Maybe talk to your doctor and see if he wants to adjust the dosage. You are still very young and have your whole life ahead of you. Bipolar is completely manageable with a good diet, exercise and staying on your medication as your doctor prescribes.
I hope to see more of you, continue to post
Hello...I was wondering if you are seeing a family doc or a pdoc?? I was recently diagnosed BP even though I have suspected it for awhile, only because my shift in moods became pretty severe. I was put on Seroquel as well a few years back, it made me sleep but I was pretty angry on it and I didn't want to get out of bed in the morning because I was angry then too. I have a great new pdoc who really listened and put me on Lamictal/Neurontin/Adderall and like I have mentioned in other posts I have entered a foreign balanced state. I feel that this is too good to be true. My husband for sooo long has been wondering what he is coming home to and has put up with me through all of this. Talk to your doc soon about refiguring your meds. Best wishes!!